Write a review

I Hated my Juverderm from the Moment It Was Done - Fishers, IN

My juvederm was injected too superficial giving me...

My juvederm was injected too superficial giving me a bluish tint and a huge puffy under eye. The doctor kept injecting more and more until I was left whit big puffy under eye. At this place the more product they used the more they charge, so I ended up paying a lot for a service I hated from the beginning,
Its been over a year now and I was told the product was going to be gone with in a year but it is still pretty much there. How long does this product really last and is the bluish color going to be gone or is it permanant? I can't wait untill its gone.
 

Dr.Polit

They have huge billboards around the city and also at Beautopia Spa Medica.com

2 out of 5 stars Overall rating
2 out of 5 stars Doctor's bedside manner
3 out of 5 stars Answered my questions
2 out of 5 stars After care follow-up
3 out of 5 stars Time spent with me
3 out of 5 stars Phone or email responsiveness
4 out of 5 stars Staff professionalism & courtesy
3 out of 5 stars Payment process
4 out of 5 stars Wait times
Was this review helpful? 3 others found this helpful

Comments (4)

That is awful. I'm experiencing the same thing, and it has been going on now for 8 months.
  • Reply
I have had mine for two ugly years. It seems to NEVER go away! Big mistake for under eyes!
  • Reply
I hope that is not my case. It's been over a year now and the worse thing is since she applied more on one eye the product is starting to wear of unevenly making me look terrible. I hope yours is ready to be gone for good. Good luck.
  • Reply

I'm sorry to hear about the bluish tint you're experiencing. Here's another user who had the same issue.

You can have the juvederm dissolved by your injector. I would recommend you give his or her office a call.

  • Reply